Around three lemmas in hamiltonian graph theory

D. Bauer, Haitze J. Broersma, H.J. Veldman

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Original languageUndefined
    Title of host publicationTopics in Combinatorics and Graph Theory.
    Place of PublicationHeidelberg
    PublisherR. Bodendiek and R. Henn
    Pages101-110
    Number of pages10
    Publication statusPublished - 1990

    Keywords

    • METIS-141000

    Cite this

    Bauer, D., Broersma, H. J., & Veldman, H. J. (1990). Around three lemmas in hamiltonian graph theory. In Topics in Combinatorics and Graph Theory. (pp. 101-110). Heidelberg: R. Bodendiek and R. Henn.